# SDR WTAA970097

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - AFTER T/O, WHILE CLIMBING THROUGH 2000 FT, CABIN PRESS REPORTED TO FLUCTUATE PLUS/MINUS FT/MIN IN AUTO MODE.  A/C RETURNED TO STATION WITHOUT INCIDENT.  MX FOUND WATER CONTAM IN PRESS CONTROL SWITCH.  REMOVED MOISTURE FROM SWITCH.  PRESSURE SYSTEM OPERATIONAL CHECK NORMAL IN MANUAL AND AUTO MODE.  A/C RETURNED TO SERV.  INTERMITTENT PRESS CONTROL PROBLEM REOCCURED ON SUBSEQUENT FLIGHTS.  REPLACED THE PRESS ELECTRICAL CONTROLLER.  (M)
